# SDR CA121211007

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 6,763 hours
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI PRIOR TAKEOFF, BOTH ENGINES SHUTDOWN WITHOUT PILOTS INPUTS, ACFT RETURNED TO GATE.  DURING INITIAL TROUBLESHOOTING MECHANICS WERE ABLE TO REPRODUCE THE EVENT ADVANCING PLA SLOWLY.  OUTSIDE TEMPERATURE REPORT AT TIME OF THE EVENT -30C.
